# SDR R61A201904300443

- Difficulty date: April 17, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,349 hours, 26,801 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 1700321900117003
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A CORRODED SHEAR TIE AT FR 17 BETWEEN STRG. 28L AND 28R UNDER VENTILATION DUCT BRACKET AND CABLES SUPPORT BRACKET.  REMOVED AND REPLACED SHEAR CLIPS IAW EMB 170/175 SRM 51-40-08.
